# SDR SWAA2024091637648

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,359 hours, 38,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L2 EMER LIGHT INOP<[01] RELAMPED AFT L2 EMER LIGHT PER AMM 33-51-04. OPS CHECK GOOD
